| Model Number |
1804350-28 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Difficult to Advance (2920); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design, or labeling; therefore, no product-related corrective action will be implemented in this case.E1-facility name- (b)(6) hospital.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the mid right coronary artery (mrca) with moderate calcification, moderate tortuosity and 90% stenosis.After pre dilating the lesion with an unspecified balloon, the 3.50x28mm xience skypoint stent delivery system (sds) was introduced with a non-abbott guide extension catheter and crossed the lesion; however, the stent became stuck with the guide extension and met resistance during advancement and removal.After removal, the stent edge was noted flared.Another non-abbott stent was used to complete the procedure.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.